# SDR ASOA05751

- Difficulty date: August 31, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT WHEEL WELL BATT RIB ASSY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT WHEEL WELL BATT RIB ASSY AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
